# SDR 9705175641

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 56488
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Cutoff Sw
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FUEL CONTROL CUTOFF SWITCH WAS INADVERTENTLY KNOCKED TO CUTOFF POSITION.  SWITCH WAS RETURNED TO CORRECT POSITION IMMEDIATELY.  NO ENGINE POWER LOSS OR PARAMETER EXCEEDANCE OCCURRED BUT AN ENGINE STALL WAS EXPERIENCED DUE TO THE FUEL FLOW INTERRUPTION.  ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE BOROSCOPE INSPECTION OF ENGINE REVEALED NO DISCREPANCIES.
